Ask an Urology Question, Get an Answer ASAP!
Good morning, I am Dr Ruff. So Furosemide 20mg is the lowest dose so there isn't anything weaker than this. Could it be it is your prostate causing the problem which is being aggravated by the diuretic.
If you have an enlarged prostate, this causing some urinary symptoms, and it makes it difficult completely emptying the bladder. Are you taking Tamsulosin or Finasteride for your prostate?
Thanks Charles. If you are already on both finasteride and tamsulosin then it would probably be worth repeating an ultrasound scan to assess your urinary post void residual. This would diagnose if you are retaining too much urine and if this is therefore the problem.
The diuretic would inevitable aggravate this. Are you taking the diuretic purely for ankle/leg swelling? Or is it for heart failure?
Okay thanks, ***** ***** short of elevating your legs as often as you can, a diuretic is your only option. If the 20mg Furosemide dose is helping then you could try and take it every other day instead
Thank you very much - sorry I hadn't ticked the box to complete the question - should be visible now.
Many thanks, ***** *****